Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5189, 4 pages



On a Class of Dual Model with Divided Threshold


Yuzhen Wen



Copyright © 2011 Yuzhen Wen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Wen, "On a Class of Dual Model with Divided Threshold," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 54-58. doi: 10.4236/apm.2011.13012.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.